KO has left a new comment on your post “Psychiatric Disorders Reported on Chantix“:
Hi. I am new to this thread. But, I have a few questions to see if anyone else has experienced any of these side effects. I started Chantix in the summer, and I did very well. Unfortunately, I started smoking again… The only side effect I experienced during taking this drug was the weird dreams. After I stopped the medication, I began having the severe depression and mood swings. But, the most frightening side effect is the “palpitations” in my heart. My nurse friend put me on a heart monitor and, in a matter of three minutes I had two PVC episodes. The scary thing is, though, is that I felt BOTH of them. Well, as I said, I started smoking again, and then got back on Chantix, dedicated to quit for my 5-yr. old daughter. The palpitations stopped. I finished Chantix in October… smoke free, except for an occasional “social” cigarette. The palpitations are back, and are worse than ever. Yesterday I had to pull my truck over, due to the dizziness, weakness, shaking, nausea, sweating, shortness of breath and chest pain – consequently, ALL the symptoms of a heart attack. Oh, by the way, did I mention that I am only 30 years old and in good shape? I am making an appointment to go see my doctor today. I am terrified. Please let me know if anyone else has experienced these types of symptoms.